# SDR ASAA2015060812025

- Difficulty date: June 8, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 6,404 hours, 2,074 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT A/C PACK LIGHT ILLUMINATED LIGHT EXTINGUISHED WHEN PRESSING MASTER CAUTION RECALL.  ACFT GROUNDED. ACCOMPLISHED FIM TSK 21-63 TSK 304. OPS CHECKED NORMAL.
